Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by Gina on May 30, 1999, at 13:27:18

In reply to Re: withdrawal symptoms coming off zoloft, posted by Erika on May 28, 1999, at 21:52:29

I have taken Zoloft for 4 straight years, just 50mgs daily. I was
recently diagnosed Bipolar II URC, started taking Depakote
and weaned off the Zoloft. Withing two days I was
a complete mess, having phenomenally frightening
panic attacks & literally howling with this awful
depression... I don't think I have ever felt quite that bad,
and that's really sayin' somethin'! So forget it,
I'm staying on my Zoloft - I'll stay on it forever if I need to.
I was extremeley achey all over, too...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gina thread:5582